# SDR SWIA201127631

- Difficulty date: September 11, 2011
- Submitted: September 14, 2011
- Operation: Air carrier
- Aircraft: N494CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7765
- Aircraft time: 20,136 hours, 18,680 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT EXTERIOR FORWARD EMERGENCY LIGHT IS OUT.  (SERVICE)  RELAMPED EMERGENCY LIGHT.
